# SDR FDEA2019061721299

- Difficulty date: May 21, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74833
- Condition: Worn
- Location: Bs 485-536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SHOWING DAMAGE AT STA 520, RBL 48.(MARKED) REPLACED DAMAGED SEAT TRACK FROM RBL -48 ,STA 485 TO STA 536. REF SRM 53-70-00   FIG1. VOL1. FDX DWG SR10-53-002 AND SRM 51-31-01 VOL2.
